# SDR SWIA2025062300017

- Difficulty date: June 17, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C11
- Aircraft serial: 10234
- Aircraft time: 47,249 hours, 32,172 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Condition: Warning Message
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PARK BRAKE SOV CAUTION MESSAGE IN FLIGHT.  HIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 30333364 WITH THE FOLLOWING CORRECTIVE ACTION: "SEE CP 30333368 FOR WORK PERFORMED AND PARTS INFO"
